On the percolation of fluid through bubbles in fluidised beds

Leung L.S. and Sandford I.C. (1969) On the percolation of fluid through bubbles in fluidised beds. Chemical Engineering Science, 24 8: 1391-1395.

Author Leung L.S.
Sandford I.C.
Title On the percolation of fluid through bubbles in fluidised beds
Journal name Chemical Engineering Science   Check publisher's open access policy
ISSN 0009-2509
Publication date 1969
Sub-type Article (original research)
Volume 24
Issue 8
Start page 1391
End page 1395
Total pages 5
Subject 1500 Chemical Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 01:48:57 EST by System User